# SDR SWIA202266592

- Difficulty date: September 14, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N121SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000430
- Aircraft time: 21,552 hours, 11,862 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR CLIP IN AFT CARGO COMPARTMENT FR81 STRINGER 29R.     (C-CHECK RO 10/5/2022)    REMOVED AND REPLACED SHEAR CLIP IN AFT CARGO COMPARTMENT FR81, STGR 27R-28R REF EMB SRM 51-40-08. APPLIED CHEMICAL CONVERSION TO NEWLY DRILLED HOLES REF EMB SRM 51-23-04. FAY SURFACE SEALED SHEAR CLIP REF EMB SRM 51-21-01. RESTORED TOP COAT REF EMB SRM 51-23-06. APPLIED C.I.C. REF EMB CPM 51-25-00. SHEAR CLIP REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE.
